68031members
358135posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Excessive sweating

4 REPLIES 4
Highlighted
Community Champion

Re: Excessive sweating

Hopefully your GP will give you something! 

Fingers crossed! 🤞

I'm not too bad, thankyou... soldiering on as they say! 

💗

Highlighted
Member

Re: Excessive sweating

Thank you it’s driving me bonkers I will speak my dr 

hope everything is good for you x

Highlighted
Community Champion

Re: Excessive sweating

Hi CoffeeBean

Im taking letrozole too and had horrendous hot sweats...my oncologist gave me citalopram tablets and the difference is unbelievable! I still have 'warm' moments but so much better! 

Might be worth having a word with your Oncologist

Hopefully, things will improve for you x

💗💗

Highlighted
Community Manager

Re: Excessive sweating

Hi Coffeebean,

Thank you for your comment. This must be a very tricky time for you, especially with this summer heat! If you would like to chat with one of our specialist nurses, they are available on 0808 800 6000. They can offer support as well as information on the side effects of of your treatment and how to manage them. 

Sending you our best wishes,

Saskia 

Highlighted
Member

Excessive sweating

Hi I wonder if any of you lovely ladies could give me any advice on excessive swearing I had my cancer removed 6 months ago Together  with some lymph nodes I am hopefully all clear but taking letrozole for a minimum of 5 years 

Although I am menopausal I have the most terrible sweats it’s like my body has a pint of water to get out it just pours off me my hair is soaked and it’s very embarrassing I carry a microfibre towel with me always to help mop up any ideas would be very welcome

thankyou